MathSciNet Relay Station
MathSciNet bibliographic data
MR163271 53.80
Bishop, R. L.; Goldberg, S. I. Some implications of the generalized Gauss-Bonnet theorem. Trans. Amer. Math. Soc. 112 1964 508–535.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement